# SDR ASAA2024052850428

- Difficulty date: May 28, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET STA 986 HAS CORRODED FASTENER HOLES FLOOR BEAM. GROUNDED - YES. REMOVED CORROSION. ORIGINAL THICKNESS 0.150 IAW B737-800 SRM 53-70-51-0I-1 AND BAC 1518-1211. REMAINING THICKNESS AT RBL 34- 0.100, REMOVED 0.050. REMAINING THICK AT LBL43 0.095, REMOVED 0.055. OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. CUT OUT DAMAGE STA 986 LBL 50 - RBL 50, CUT MACHINED INTERCOSTALS, FABRICATED REPAIR T CHORD, SPLICE ANGLES, STRAPS, CORNER FITTINGS, SHEAR TIES, AND FILLERS IAW B737-800 SRM 53-70-51-2R-4 ALTERNATIVE 1. ALODINED IAW B737-800 SRM 51-20-01. PRIMED IAW BOEING SOPM 20-41-02. INSTALLED REPAIR T CHORD, SPLICE ANGLES, STRAPS, CORNER FITTINGS, SHEAR TIES, AND FILLERS IAW B737-800 SRM 53-70-51-2R-4 ALTERNATIVE 1.
